Popular Pages :


View RSS Feed

maryzplace

First Day side affects?

Rate this Entry
Quote Originally Posted by akilian View Post
This is my first day starting the drops and is supposed to be a loading day. I took the drops this morning and around noon started feeling very light headed and shaky. I completely lost any appetite whatsoever and am trying to force down some food. I dont feel nauseous but just dont want to eat.
Has anyone else experienced this? Is that normal?
My co-worker is taking different drops this time..no alcohol in these ones, and said they made her head feel weird. She is on her 2nd round, in her 5th or 6th week now. Lucky you, not having an appetite on your drops. I still feel a little hungry, at least it's not a feeling of starvation. I have been on this a month now, and should be at my goal weight, but I have into cravings. Will try and do better this time.

Submit "First Day side affects?" to Digg Submit "First Day side affects?" to del.icio.us Submit "First Day side affects?" to StumbleUpon Submit "First Day side affects?" to Google

Categories
Uncategorized

Comments